Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I have been taking Fluoxetine for around 5 months now for my anxiety disorder and depression. It works, it definitely helps, but it’s killing my sex drive.

    Would the sensible thing to do be carrying on taking this and live with the problem? I’m considering stopping the meds, my doctor doesn’t really make an effort to find a solution to the problem.
    Offline

    20
    ReputationRep:
    I don't think anyone here can, or should, tell you what to do. How much the lack of sex drive affects you is something only you can decide, if you don't like it then change, if you can put up with it then stay; it's entirely your decision. It's quite a well known side effect of SSRI drugs so you're not alone. If your doctor isn't taking you seriously, that is a problem, so could you try talking to a different doctor? There are a lot of drugs out there for depression so generally if a side effect is having too big an impact on your life there is usually an alternative - however whether that alternative will help with your anxiety and depression can't be known in advance so bare that in mind too.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 10, 2013
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.